I have been having mixed symptoms of hyper and hypothyroidism. It's been almost a month since I started feeling depressed , anger, crying,heart palpitation and memory loss, cloudy mind and focusing problem . I've had hypothyroidism for past 17 years . Over the years my dose of Levotyroxine has been increasing almost yearly. The last dose I was on for about 6 months was 188 (I took two pills100 plus 88). After doing the last test 20 days ago , the doctor decreased it back to 175. In the past , after taking the new dose a feel better in a coupe of days. But this time I am just not getting any better. I have no energy, have been in bed for days now. I went to see endocrinologist yesterday, and he thought I should continue taking the 175 dose for another month before he will see me again and do another test. 6 months ago I was on 175, and it was increased to 188 now back to 175. My lab test shows TSH level 6.090, T4-8.3, T3-110,Free T4-1.75, TPO 600, UTSH 0.75. Please help!!! I am desperate . Do you think I am not taking enough or taking too much ?
P.S. The doctor thinks I have Hashimotos based on TPO level of 600.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.